Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stiffchocolate

Acne hopefully clearing!

I'm approaching my 4th roller coaster of a month on accutane (60mg) and have a few questions"".
im hopefully clearing as my face is fairly smooth since ages although I have a lot of redness I was wandering how or when will the fade or are there any tips on clearing this?

how do you come off accutane when you clear? Do you lower your dose or do you come straight off it and how long does this take?

will I still get new pimples when I'm clearing as my face is smooth currently although I have had a few new tiny spots? 
APPRECIATE ANY HELP MANY THANJS

Share this post


Link to post
Share on other sites

It may take a few months for all the redness to fade - it depends how quickly your skin heals itself. Your doctor should be able to advise you, but eventually you just stop taking it. I've not had any experience with gradual weaning, but maybe someone else can offer advice on that. Unfortunately, there are no guarantees. Hopefully your skin will keep improving though. Fingers crossed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×